# SDR HNAA0600099

- Difficulty date: July 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 26,643 hours, 28,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217007
- Part serial: NA
- Condition: Corroded
- Location: Bs 535-600
- Part time: 26,643 hours, 28,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LT SEAT TRACK AT CARGO AREA.  REPLACED SEAT TRACK.
